Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is recurrent UTI despite taking medication associated with cancer of the urinary system?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9822 Questions

default
Posted on Fri, 18 May 2018 in Urinary and Bladder Problems
Question: I️ was diagnosed with An UTI in November 10th was given antibiotics the received a phone call that I️ had ecoli and it was resistant to this antibiotic so switched to a 5 day round of another antibiotic felt good for about 12 days and had symptoms again so now I’m in my 8 th day of Cipro and felt fine up until today. I have now convinced myself that I️ have cancer or some rare autoimmune disease help
doctor
Answered by Dr. P. T. Patil 45 minutes later
Brief Answer:
There is no basis for your doubt about having cancer .

Detailed Answer:
hello
Thanks for query .

Based on the fats that you have posted you seem to have UTI which was confirmed by urine culture the organisms being E-Coli .

I shall be happy if you can post me more details to help me in making precise comments
1) Are you passing blood in urine (Hematuria)?

At the outset let me state that what is the basis for your assumption that you have cancer ? Passing XXXXXXX blood in urine (Hematuria)is the presenting symptom of cancer of urinary system.

Continue taking antibiotic as per culture report .It is bound to get cured within 10 days .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 12 minutes later
Because I’m just that way. I freak out easily. No no blood!
doctor
Answered by Dr. P. T. Patil 4 hours later
Brief Answer:
No blood in urine suggest no cancer

Detailed Answer:
Hello
Thanks for follow up .

Since you do not have hematuria there is 0% possibility of cancer .
Get relaxed
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Medical Topics

Recent questions on  Autoimmune disease

doctor1 MD

Hello Dr., I continue to have boils even after taking three different type of antibiotics. I have sensitive skin and I m easy to break out. The one on my thigh and on my side came yesterday, and now I m developing one behind my knee. I had my first boil in late 2012 and the next ones early this year and they are constant and even painful sometimes. I even bathed in clorox 3 times a week, but they keep coming back. I have mild lupus. I take Plaquenil, Vit d2 1.25MG, and Acetazolamide. Does having lupus causes this problem and what can I do to stop them?

doctor1 MD

My 9 year old son has ulcerative colitis. Today he has had pain center stomach above the belly button area and now the pain seems to be under his right rib cage. Could this be from the colitis. We haven t had a bout with it since he was very young.

doctor1 MD

Hi. my name is merci wood. I wanted to know what s the chances of having vitiligo if a parent has it. I m 17 years of age, and have no signs of vitiligo marks on my body, however I did have very bad eczema as a child but it has cleared over time and I haven t had it since I was in elementary school. I m a junior in high school now. I just recently got in touch with my real dad and discovered that he has vitiligo. I m not sure how long he s had it but I ve seen pics of him at age 37 with very few vitiligo markings and he s 38 now and it s getting worse in taking over his body. I m very scared, he has 2 other children both younger than I am. am I at risk, should I be worried ? I take good care of my skin, my skin is in very good condition haven t had any eczema, only puberty bumps every now and than. please consult me....

doctor1 MD

My dad has been on a low dose of Oycontin (10mg) since last September. I know itching can be a side effect but this wasn t a problem when starting morphine. But over the last few weeks and especially the last few days his skin is driving him mad. He does has psoriasis as we ll but his skin is so itchy he is literally going mad with it. The itchiness is really distressing him. Could he have developed an allergy to it at this late date after using it for nearly a year?

doctor1 MD

i have been gone through the medical healthch check-up.I need your input over the attached reports. Please answer the following of my concerns : 1. What could be the reason for TSH . 2. It is always hereditary or could be developed anytime in...

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time now that I have some form of inflammation or infection in the area of my eye cage and forehead. This...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will my thyroid bounce back ?